# SDR IPXA10558861

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MAIN CARGO FLOOR UPPER FLOOR SUPPORT HAS CORROSION ON ENTIRE SUPPORT BRACKET AT STA 1024 FROM LBL 1 TO LBL 22 WL 208.    FABRICATED FLOOR SUPPORT AND UPPER SKIN COMMON TO FLOOR SUPPORT, ALODINED AND PRIME, INSTALLED REF SRM 51-40-05-0G, SRM 51-20-01-0G, SRM 53-00-51-1A-1 FIG. 101 DETAIL II, DWG 144N5003.
